| Model Number |
SCF-335 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "wound on breast.".
Event or Problem Description
Healthcare professional reported via device tracking left side "wound on breast".Device has been explanted and replaced.
Event or Problem Description
Physician reported left side ¿wound on breast¿.Physician further reported "exposed implant", and "significant rippling".The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5, b7.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
Event or Problem Description